Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 3


Symmetry Reductions and New Exact Non-Traveling Wave Solutions of b -Family Equations

PP: 311-317
M. H. M. Moussa, Zidan M. Abd Al-Halim,
In this work, b-family equations has been analyzed via symmetry method.We obtained similarity reductions for b-family equations. These similarity reductions are ordinary differential equations (ODEs) of the third order. Some of these ODEs has been solved via Exp-function method. Finally, we arrive at some new similarity solutions for the equation under consideration.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved